Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Corrections


Authors: N. J. Lennes, O. E. Glenn and C. N. Haskins
Journal: Bull. Amer. Math. Soc. 18 (1912), 200-201
DOI: https://doi.org/10.1090/S0002-9904-1912-02197-3
Original Article: Bull. Amer. Math. Soc., Volume 18, Number 2 (1911), 66--70
Original Article: Bull. Amer. Math. Soc., Volume 17, Number 9 (1911), 449--457
Original Article: Bull. Amer. Math. Soc., Volume 18, Number 3 (1911), 137--142
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1912-02197-3